On the diffraction of waves by conical singularities. I

Jeff Cheeger, Michael Taylor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)275-331
Number of pages57
JournalCommunications on Pure and Applied Mathematics
Volume35
Issue number3
DOIs
StatePublished - 1982

Fingerprint

Conical Singularities
Diffraction

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the diffraction of waves by conical singularities. I. / Cheeger, Jeff; Taylor, Michael.

In: Communications on Pure and Applied Mathematics, Vol. 35, No. 3, 1982, p. 275-331.

Research output: Contribution to journalArticle

@article{c0b07466db364b619978ea8d003a692f,
title = "On the diffraction of waves by conical singularities. I",
author = "Jeff Cheeger and Michael Taylor",
year = "1982",
doi = "10.1002/cpa.3160350302",
language = "English (US)",
volume = "35",
pages = "275--331",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - On the diffraction of waves by conical singularities. I

AU - Cheeger, Jeff

AU - Taylor, Michael

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84990581570&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990581570&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160350302

DO - 10.1002/cpa.3160350302

M3 - Article

VL - 35

SP - 275

EP - 331

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -